`a`

Infinitely many solutions to superquadratic planar Dirac-type systems

Pages: 72 - 81, Issue Special, September 2009

 Abstract        Full Text (160.2K)              

Alberto Boscaggin - SISSA-ISAS International School for Advanced Studies, Via Beirut, 2-4 - 34014 Trieste, Italy (email)
Anna Capietto - Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italy (email)

Abstract: It is proved the existence of infinitely many solutions to a superquadratic Dirac-type boundary value problem of the form $\tau z = \nabla_z F(t,z)$, $y(0) = y(\pi) = 0$ ($z=(x,y)\in \mathbb{R}^2 $). Solutions are distinguished by using the concept of rotation number. The proof is performed by a global bifurcation technique.

Keywords:  Dirac-type systems, Boundary value problem, Rotation number
Mathematics Subject Classification:  Primary: 34B15, 34C23; Secondary: 37E45

Received: July 2008;      Revised: April 2009;      Published: September 2009.